MathSciNet Relay Station
MathSciNet bibliographic data
MR1991760 (2004i:35051) 35G15 (22E25 52A30)
Danielli, Donatella; Garofalo, Nicola; Nhieu, Duy-Minh On the best possible character of the $L\sp Q$ norm in some a priori estimates for non-divergence form equations in Carnot groups. Proc. Amer. Math. Soc. 131 (2003), no. 11, 3487–3498 (electronic).
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement